# SDR SWAA2024121758750

- Difficulty date: November 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 5241 · Galley Doors
- Part: Guide Arm
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GUIDE ARM CORRODED<[01] REMOVED AND REPLACED R1 DOOR GUIDE ARM PER B737 AMM 52-41-21-400-801-NG FINAL INSTALLATION AND ADJUSTMENT REF TTG8Q00X0R56 TORQUE WRENCH B/C 175286 CAL DUE DATE 07-02-2025;[02] VERIFIED STEP 1
